MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 68HP-280
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 02/12/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown, deflation.A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
Patient reported "firm and looks abnormal due to capsular contracture".Later healthcare professional reported "deflation".This record is for left side.Device was explanted and replaced.
 
Additional Manufacturer Narrative
Clarification to b5 description of event: the initial medwatch was submitted due to a report that the patient had devices explanted on (b)(6) 2025.Healthcare professional later clarified that the explanted devices were not manufactured by allergan/abbvie.The last known information regarding the patient/device in this record is the patient's report of capsular contracture and the device remaining implanted.Because it was confirmed that the patient had a different set of devices explanted, it is also confirmed that the device in this record was explanted on an unknown date.However, the adverse event reported by the healthcare professional does not relate to the device in this record.Clarification to d6b explant date: it is known that the devices have been explanted.However, it is unknown when explant surgery was performed.The (b)(6) 2025 surgery date reported in the initial medwatch does not pertain to the device in this record.Correction to h6 adverse event problem from the initial medwatch: un-reporting a050401 fluid leak.It has been confirmed that the event of deflation does not pertain to the device in this record.
 
Event or Problem Description
Patient reported via bifs "firm and looks abnormal due to capsular contracture".This record is for left side.Device was explanted and replaced.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23190836
Report Number9617229-2025-16667
Device Sequence Number13038787
Product Code FWM
UDI-Device Identifier10888628000384
UDI-Public10888628000384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2011
Device Catalogue Number68HP-280
Device Lot Number1403093
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale